The three-dimensional development of the shearing instability of convection

Matthews, P.C., Rucklidge, A.M., Weiss, N.O. et al. (1 more author) (1996) The three-dimensional development of the shearing instability of convection. Physics of Fluids, 8 (6). pp. 1350-1352. ISSN 1070-6631

Abstract

Metadata

Authors/Creators:
  • Matthews, P.C.
  • Rucklidge, A.M.
  • Weiss, N.O.
  • Proctor, M.R.E.
Copyright, Publisher and Additional Information: Copyright © 1996 American Institute of Physics. This is an author produced version of an article published in Physics of Fluids. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 07 Jun 2014 20:50
Published Version: http://dx.doi.org/10.1063/1.868943
Status: Published
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.868943

Download

Filename: rucklidgeam12_MRWP_3D_nonmag_shear.ps[1].pdf

Share / Export

Statistics